hi so i been on birth control 21 days pills novynette for years but i been taking it wrong (i think)... i take it from the 6th day of my period and it supposed to be from the 8th day... in December i had sex and took plan b my period came normal in January... in February i had sex (protected) but the condom slipped so i took plan b 9 hours after... when i got my period in February i decided to take my birth control from the 8th day (because that was the right way)... now my period is late by a day and i wonder why? is it because of taking the birth control late? or the plan b... also my period use to come after 3 days when i finish a pack... is it suppose to come the day right after i finish a pack now that i going to start taking it on the 8th day when will my period come?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.